Existence of semi-periodic solutions of steady Navier-Stokes equations in a half space with an exponential decay at infinity
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 341-365.
@article{RSMUP_1999__102__341_0,
     author = {Amirat, Youcef and Bresch, Didier and Lemoine, J\'er\^ome and Simon, Jacques},
     title = {Existence of semi-periodic solutions of steady Navier-Stokes equations in a half space with an exponential decay at infinity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {341--365},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0940.35158},
     mrnumber = {1739546},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__341_0/}
}
Amirat, Youcef; Bresch, Didier; Lemoine, Jérôme; Simon, Jacques. Existence of semi-periodic solutions of steady Navier-Stokes equations in a half space with an exponential decay at infinity. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 341-365. http://archive.numdam.org/item/RSMUP_1999__102__341_0/

[1] K.A. Ames - L.E. Payne, Decay estimates in steady pipe flow, Siam J. Anal., 20 (1989), pp. 789-815. | MR 1000723 | Zbl 0675.76029

[2] Ch J. Amick, Existence of solutions to the non homogeneous steady Navier-Stokes equations, Indiana Univ. Math. J., 33 (1984), pp. 817-830. | MR 763943 | Zbl 0563.35059

[3] Y. Amirat - J. Simon, Influence de la rugosité en hydrodynamique laminaire, C. R. Acad. Sci. Paris, sér. I, 323 (1996), pp. 313-318. | MR 1404780 | Zbl 0858.76020

[4] Y. Amirat - J. Simon, Riblets and drag minimization. In Optimization methods in pde's, S. Cox et I. Lasiecka éd., Contemporary Mathematics, AMS (1997), pp. 9-18. | MR 1472284 | Zbl 0899.76107

[5] W. Borchers - K. Pileckas, Note on the flux problem for stationary incompressible Navier-Stokes equations in domains with a multiply connected boundary, Acta Applicandæ Mathematicæ, 37 (1994), pp. 21-30. | MR 1308742 | Zbl 0814.76029

[6] G.P. Galdi, An introduction to the mathematical theory of the Navier-Stokes equations, Vol. 1 et 2, Springer-Verlag (1994). | Zbl 0949.35004

[7] V. Girault - P.-A. Raviart, Finite element methods for Navier-Stokes equations, Springer-Verlag (1986). | MR 851383 | Zbl 0585.65077

[8] C.O. Horgan - L.T. Wheeler, Spacial decay estimates for the Navier-Sokes equations with application to the problem of entry flow, Siam J. Anal., 35 (1978), pp. 97-116. | MR 502782 | Zbl 0389.76037

[9] O.A. Ladyshenskaya - V. A. SOLONNIKOV, Determination of solutions of boundary value problems for steady-state Stokes and Navier-Stokes equations in domains having an unbounded Dirichlet integral, J. Soviet Math., 21 (1983), pp. 728-761. | Zbl 0509.35066

[10] J. Leray, Etude des diverses équations intégrales non linéaires et des quelques problèmes que pose l'hydrodynamique, J. Math. Pures Appl., 12 (1933), pp. 1-82. | Zbl 0006.16702

[11] J Nečas, Les méthodes directes en théorie des équations elliptiques, Masson (1967). | MR 227584

[12] J. Simon, Démonstration constructive d'un théorème de G. de Rham, C. R. Acad. Sci. Paris, sér. I, 316 (1993), pp. 1167-1172. | MR 1221643 | Zbl 0778.35086

[13] J. Simon, Representation of distributions and explicit antiderivatives up to the boundary, Progress in partial differential equations: The Metz surveys, M. Chipot éd., Longman (1993), pp. 101-116. | MR 1248647 | Zbl 0824.35017

[14] L. Tartar, Topics in nonlinear analysis, Publications mathématiques d'Or-say (1978). | MR 532371 | Zbl 0395.00008

[15] R. Temam, Navier-Stokes equations. Theory an numerical analysis, 2nd edition, North-Holland (1979). | MR 603444 | Zbl 0383.35057